Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 4, Issue 2, Pages 125-131

Discretizations of a perturbed logistic equation

Department of Mathematics, CIMAT, Apartado Postal 402, Guanajuato 36000, Gto., Mexico

Received 5 June 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Miguel Angel Moreles and francisco Solis, “Discretizations of a perturbed logistic equation,” Discrete Dynamics in Nature and Society, vol. 4, no. 2, pp. 125-131, 2000.